Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Half-Space Problem for the Discrete Boltzmann Equation: Condensing Vapor Flow in the Presence of a Non-condensable Gas
Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik. (Kinetisk teori)ORCID-id: 0000-0003-1232-3272
2012 (Engelska)Ingår i: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 147, nr 6, s. 1156-1181Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider a non-linear half-space problem related to the condensation problem for the discrete Boltzmann equation and extend some known results for a single-component gas to the case when a non-condensable gas is present. The vapor is assumed to tend to an assigned Maxwellian at infinity, as the non-condensable gas tends to zero at infinity. We assume that the vapor is completely absorbed and that the non-condensable gas is diffusively reflected at the condensed phase and that the vapor molecules leaving the condensed phase are distributed according to a given distribution. The conditions, on the given distribution, needed for the existence of a unique solution of the problem are investigated. We also find exact solvability conditions and solutions for a simplified six+four-velocity model, as the given distribution is a Maxwellian at rest, and study a simplified twelve+six-velocitymodel.

Ort, förlag, år, upplaga, sidor
Berlin: Springer, 2012. Vol. 147, nr 6, s. 1156-1181
Nyckelord [en]
Boltzmann equation, boundary layers, discrete velocity models, half-space problem, non-condensable gas
Nationell ämneskategori
Algebra och logik
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-14507DOI: 10.1007/s10955-012-0513-yISI: 000305792300007OAI: oai:DiVA.org:kau-14507DiVA, id: diva2:544827
Tillgänglig från: 2012-08-16 Skapad: 2012-08-16 Senast uppdaterad: 2018-12-17Bibliografiskt granskad

Open Access i DiVA

fulltext(380 kB)67 nedladdningar
Filinformation
Filnamn FULLTEXT01.pdfFilstorlek 380 kBChecksumma SHA-512
a86d8a39feb30e82abc0fb8f8df7449515a28327ee8cf5dbfb2cd28fefa6a264f155b6dfee1c4984926f7cce8cd652365803a3a2d075fe8e533779c048e3e19f
Typ fulltextMimetyp application/pdf

Övriga länkar

Förlagets fulltext

Personposter BETA

Bernhoff, Niclas

Sök vidare i DiVA

Av författaren/redaktören
Bernhoff, Niclas
Av organisationen
Avdelningen för matematik
I samma tidskrift
Journal of statistical physics
Algebra och logik

Sök vidare utanför DiVA

GoogleGoogle Scholar
Totalt: 67 nedladdningar
Antalet nedladdningar är summan av nedladdningar för alla fulltexter. Det kan inkludera t.ex tidigare versioner som nu inte längre är tillgängliga.

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 288 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf